Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 1

 
   

Ostrowski Type Inequalities for Functions Whose Derivatives are (m,h1,h2)-Convex

PP: 79-86
doi:10.18576/amis/110110
Author(s)
Miguel Vivas-Cortez, Carlos Garcıa,
Abstract
We prove new inequalities of Ostrowski type for functions with (m,h1,h2)-convex derivative. These generalize previous results on convex, s-convex and h-convex functions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved